Journal of Mathematical Fluid Mechanics

, Volume 9, Issue 2, pp 235–242

On a Serrin-Type Regularity Criterion for the Navier–Stokes Equations in Terms of the Pressure

  • Michael Struwe
Article

DOI: 10.1007/s00021-005-0198-y

Cite this article as:
Struwe, M. J. math. fluid mech. (2007) 9: 235. doi:10.1007/s00021-005-0198-y

Abstract.

We prove a Serrin-type regularity result for Leray–Hopf solutions to the Navier–Stokes equations, extending a recent result of Zhou [28].

Mathematics Subject Classification (2000).

35B6535Q3076D05

Keywords.

Navier–Stokes equationsregularity criteria

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  • Michael Struwe
    • 1
  1. 1.MathematikETH-ZürichZürichSwitzerland